Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 85, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 10, 2013, 4:27 PM CDT for 5 counties in Tennessee. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2013, 4:27 PM CDT (21:27 UTC)
- Expired
- Jun 10, 2013, 5:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Putnam County, TN, White County, TN
The radar
The Knoxville radar (KMRX), 133 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:56 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
955
WUUS54 KOHX 102127
SVROHX
TNC035-049-133-141-185-102215-
/O.NEW.KOHX.SV.W.0085.130610T2127Z-130610T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
427 PM CDT MON JUN 10 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
EASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
NORTHERN WHITE COUNTY IN MIDDLE TENNESSEE...
CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
SOUTHERN FENTRESS COUNTY IN MIDDLE TENNESSEE...
* UNTIL 515 PM CDT
* AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
EXTENDED FROM 10 MILES EAST OF LIVINGSTON TO 7 MILES NORTH OF
SPARTA...AND WERE MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...MONTEREY...FAIRFIELD GLADE...GRIMSLEY...CLARKRANGE...
PLEASANT HILL...ALLARDT...SLATE SPRINGS...LAKE TANSI AND CUMBERLAND
MOUNTAIN STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS LINE OF SEVERE THUNDERSTORMS HAS A HISTORY OF PRODUCING
WIDESPREAD WIND DAMAGE ACROSS JACKSON COUNTY. TAKE SHELTER NOW
INSIDE A STURDY BUILDING...AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MONDAY EVENING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3639 8467 3636 8470 3637 8472 3634 8473
3633 8477 3629 8479 3629 8487 3624 8487
3621 8491 3616 8490 3608 8479 3604 8477
3580 8499 3599 8560 3640 8519 3642 8510
TIME...MOT...LOC 2126Z 279DEG 29KT 3637 8511 3602 8543
$$
SHAMBURGER2 follow-up statements
797
WWUS54 KOHX 102147
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
447 PM CDT MON JUN 10 2013
TNC133-141-185-102155-
/O.CAN.KOHX.SV.W.0085.000000T0000Z-130610T2215Z/
OVERTON TN-PUTNAM TN-WHITE TN-
447 PM CDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WHITE...EASTERN
PUTNAM AND SOUTHEASTERN OVERTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND
MOVED OUT OF THE WARNED AREA.
LAT...LON 3580 8499 3597 8527 3610 8524 3610 8515
3614 8510 3621 8508 3630 8511 3629 8487
3624 8487 3621 8491 3615 8490 3610 8483
3608 8479 3604 8477
TIME...MOT...LOC 2145Z 279DEG 29KT 3634 8492 3600 8524
$$
TNC035-049-102215-
/O.CON.KOHX.SV.W.0085.000000T0000Z-130610T2215Z/
CUMBERLAND TN-FENTRESS TN-
447 PM CDT MON JUN 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FENTRESS AND CUMBERLAND COUNTIES UNTIL 515 PM CDT...
AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF JAMESTOWN TO PLEASANT HILL...MOVING
EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
CROSSVILLE...FAIRFIELD GLADE...SLATE SPRINGS...CLARKRANGE...LAKE
TANSI...CUMBERLAND MOUNTAIN STATE PARK...GRIMSLEY AND PLEASANT
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3580 8499 3597 8527 3610 8524 3610 8515
3614 8510 3621 8508 3630 8511 3629 8487
3624 8487 3621 8491 3615 8490 3610 8483
3608 8479 3604 8477
TIME...MOT...LOC 2145Z 279DEG 29KT 3634 8492 3600 8524
$$
TB12129
WWUS54 KOHX 102208
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT MON JUN 10 2013
TNC035-049-102218-
/O.EXP.KOHX.SV.W.0085.000000T0000Z-130610T2215Z/
CUMBERLAND TN-FENTRESS TN-
508 PM CDT MON JUN 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FENTRESS AND
CUMBERLAND COUNTIES WILL EXPIRE AT 515 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 3580 8499 3597 8527 3610 8524 3610 8515
3614 8510 3621 8508 3630 8511 3629 8487
3624 8487 3621 8491 3615 8490 3610 8483
3608 8479 3604 8477
TIME...MOT...LOC 2208Z 279DEG 29KT 3631 8469 3597 8501
$$
TB12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:14 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 10, 3:14 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 314 PM CDT MON JUN 10 2013 DISCUSSION... UPPER TROUGH MAKING ITS PRESENCE KNOWN HERE IN THE MID STATE THIS AFTERNOON. RELATIVELY DRY/COOL AIR ALOFT AND MOIST LOWER LEVELS ARE COMBINING WITH DESCENT HELICITY VALUES ACROSS WESTERN ZONES. THE ENHANCED HELICITY VALUES WILL PROPAGATE EASTWARD ACROSS THE REMAINDER OF THE CWA THROUGH SUNSET. AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL BUT THE FAR NORTHWESTERN 4 COUNTIES OF THE CWA. RADAR IS CURRENTLY INDICATING SCATTERED ROTATING THUNDERSTORMS EXTENDING FROM SUMNER COUNTY SW THROUGH WESTERN WILLIAMSON COUNTY. THE ACTIVITY IS MOVING EASTWARD WITH REDEVELOPMENT WESTWARD TOWARD BENTON COUNTY. OVERNIGHT...SEVERE WEATHER POTENTIAL WILL MOVE EASTWARD. TOR WATCH WILL BE VALID UNTIL 9 PM THIS EVENING. WILL INCLUDE 50-60 POPS FOR MUCH OF THE AREA. WILL BE CLEARING COUNTIES LATER AS THREAT DIMINISHES FROM THE WEST. OTHERWISE...TROUGH AXIS WILL CONTINUE ITS EASTWARD MOVEMENT AND WILL BE LOCATED ACROSS THE CAROLINAS BY SUNRISE. IMPROVING CONDITIONS ARE EXPECTED ALONG WITH WARMER TEMPS AS MID LEVEL TEMPS RISE. PATTERN WILL THEN CONTINUE TO EVOLVE INTO A TYPICAL SUMMERTIME NW FLOW PATTERN. WARMING TEMPERATURES EXPECTED THROUGH WED AFTERNOON WITH HIGHS APPROACHING THE MID 90S. IN THE EXT FCST...MCS ACTIVITY DOES BECOME APPARENT BY LATE IN THE WEEK. TRAJECTORIES ARE A BIT UNCERTAIN BUT THE POTENTIAL FOR MCS IMPACTS DO EXIST ON THURSDAY AND THEN AGAIN ON SATURDAY OR SUNDAY. AS FOR THE EXT TEMPS...IMPRESSIVE W-E THERMAL RIDGING WILL BE IN PLACE ON WEDNESDAY. HOWEVER...RIDGING WILL BE BACKING OFF THROUGH THE REMAINDER OF THE EXTENDED AND THUS...TEMPS WILL MODERATE BACK DOWN TO THE UPPER 80S TO LOWER 90S FOR HIGHS. .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 66 91 72 95 / 50 05 0 10 CLARKSVILLE 63 91 70 94 / 50 05 0 10 CROSSVILLE 62 84 66 90 / 60 05 0 10 COLUMBIA 67 92 72 95 / 50 05 0 10 LAWRENCEBURG 68 91 71 94 / 40 05 0 10 WAVERLY 65 91 70 94 / 50 05 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 21
Hazardous weather outlook, Jun 10, 5:45 AM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 545 AM CDT MON JUN 10 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-111045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 545 AM CDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY IN THE MID STATE...WITH THE MAIN THREAT BEING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS ARE ALWAYS APPRECIATED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Jun 10, 3:29 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
329 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 5 NW LEBANON 36.26N 86.39W
06/10/2013 WILSON TN EMERGENCY MNGR
TREES DOWN IN THE COLES FERRY AREA IN WILSON COUNTY
&&
EVENT NUMBER OHX1300478
11Local storm report, Jun 10, 3:30 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
330 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 1 S THOMPSONS STATION 35.79N 86.91W
06/10/2013 M0.88 INCH WILLIAMSON TN TWITTER
NICKEL HAIL REPORTED IN THOMPSONS STATION
&&
EVENT NUMBER OHX1300479
11Local storm report, Jun 10, 3:42 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
342 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG 4 W MURFREESBORO 35.85N 86.47W
06/10/2013 RUTHERFORD TN TRAINED SPOTTER
MULTIPLE TREES DOWN NEAR HWY 96 AND VETERANS PIKE WEST
OF MURFREESBORO
&&
EVENT NUMBER OHX1300480
11Special weather statement, Jun 10, 3:56 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CDT MON JUN 10 2013
TNZ059-061-062-075-102145-
BEDFORD-MARSHALL-RUTHERFORD-WILLIAMSON-
356 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD...MARSHALL...RUTHERFORD
AND WILLIAMSON COUNTIES...
AT 354 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTHWEST OF SHELBYVILLE...MOVING
SOUTHEAST AT 35 MPH. ANOTHER STRONG STORM JUST WEST OF EAGLEVILLE
WILL MOVE SOUTHEAST AT 35 MPH AS WELL.
SOME LOCATIONS IN THE PATH INCLUDE
UNIONVILLE...DEASON...FOSTERVILLE...SHELBYVILLE...BELL BUCKLE AND
WARTRACE. OTHER LOCATIONS WITH THE SECOND STORM INCLUDE ROVER AND
CHAPEL HILL.
HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
LAT...LON 3564 8682 3568 8682 3571 8678 3572 8681
3580 8674 3562 8624 3551 8624 3543 8639
ALLocal storm report, Jun 10, 4:14 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT MON JUN 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG GAINESBORO 36.36N 85.65W
06/10/2013 JACKSON TN LAW ENFORCEMENT
TREES DOWN AND PHONE LINES DOWN COUNTY WIDE. NUMEROUS
TREES DOWN ACROSS ROADWAYS.
&&
EVENT NUMBER OHX1300481
21Special weather statement, Jun 10, 4:19 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
419 PM CDT MON JUN 10 2013
TNZ077>079-102200-
COFFEE-GRUNDY-WARREN-
419 PM CDT MON JUN 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...GRUNDY AND WARREN
COUNTIES...
AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTHEAST OF MANCHESTER...MOVING
SOUTHEAST AT 40 MPH.
SOME LOCATIONS IN THE PATH INCLUDE VIOLA...ALTAMONT...BEERSHEBA
SPRINGS...GRUETLI-LAAGER AND PALMER.
SMALL HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
LAT...LON 3548 8597 3564 8584 3553 8556 3552 8559
3549 8553 3543 8553 3541 8549 3538 8549
3536 8550 3531 8556 3530 8565
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:07 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Sumner, Trousdale | 38 min |
| Jun 9, 7:43 PM CDT | Special Weather Statement | OHX | Benton, Houston | 47 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 39 min |
| Jun 9, 8:42 PM CDT | Special Weather Statement | OHX | Montgomery | 48 min |
| Jun 10, 1:57 AM CDT | Areal Flood Advisory | OHX | Davidson, Macon, Rutherford, Sumner, Trousdale, Wilson | 2 hr |
| Jun 10, 2:52 AM CDT | Special Weather Statement | OHX | Macon | 38 min |
| Jun 10, 1:08 PM CDT | Special Weather Statement | OHX | Dickson | 37 min |
| Jun 10, 1:18 PM CDT | Special Weather Statement | OHX | Robertson | 27 min |
| Jun 10, 1:40 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 35 min |
| Jun 10, 1:52 PM CDT | Special Weather Statement | OHX | Robertson | 23 min |
| Jun 10, 1:59 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 31 min |
| Jun 10, 2:17 PM CDT | Special Weather Statement | OHX | Sumner | 28 min |
| Jun 10, 2:27 PM CDT | Tornado Warning | OHX | Sumner | 33 min |
| Jun 10, 2:30 PM CDT | Special Weather Statement | OHX | Williamson | 45 min |
| Jun 10, 2:30 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 45 min |
| Jun 10, 2:40 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 35 min |
| Jun 10, 2:44 PM CDT | Severe Thunderstorm Warning | OHX | Sumner, Trousdale, Wilson | 31 min |
| Jun 10, 2:57 PM CDT | Special Weather Statement | OHX | Macon | 48 min |
| Jun 10, 3:02 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 28 min |
| Jun 10, 3:06 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 39 min |
| Jun 10, 3:16 PM CDT | Special Weather Statement | OHX | Bedford | 44 min |
| Jun 10, 3:27 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 48 min |
| Jun 10, 3:29 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Putnam, Smith | 31 min |
| Jun 10, 3:53 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Jackson, Overton, Putnam, White | 37 min |
| Jun 10, 3:55 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Warren | 50 min |
| Jun 10, 3:56 PM CDT | Special Weather Statement | OHX | Bedford | 49 min |
| Jun 10, 4:19 PM CDT | Special Weather Statement | OHX | Grundy | 41 min |
| Jun 10, 4:45 PM CDT | Tornado Warning | OHX | Rutherford, Williamson | 30 min |
| Jun 10, 4:56 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 34 min |
| Jun 10, 5:19 PM CDT | Special Weather Statement | OHX | Rutherford | 41 min |
| Jun 10, 5:25 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 50 min |
| Jun 10, 5:35 PM CDT | Special Weather Statement | OHX | Rutherford | 40 min |
| Jun 10, 5:53 PM CDT | Special Weather Statement | OHX | Giles | 37 min |
| Jun 10, 6:02 PM CDT | Special Weather Statement | OHX | Lawrence | 43 min |
| Jun 10, 6:36 PM CDT | Special Weather Statement | OHX | Lawrence | 39 min |
| Jun 10, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.